# SDR JIKA20030001

- Difficulty date: July 18, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N62989
- Make and model: Beech C-99
- Aircraft serial: U183
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Condition: Cracked
- Location: Actuator
- Part time: 8,524 cycles
- Component: Actuator
- Component part number: 505212233
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER NR ONE FLAP REMOVAL, THE NR ONE FLAP ACTUATOR WAS INSPECTED AND AN EIGHT INCH CRACK WAS FOUND RUNNING LATERAL ON THE FLAP ACTUATOR DRIVE SHAFT.
